# SDR UPS04443470

- Difficulty date: November 1, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 480-520 RBL 44 SEAT TRACK CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.040 X 1 X 10 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  REPAIR PER SRM 53-10-05 FIG 1A.  CIC APPLIED IAW EO M-5100-2780-E.
